# SDR IPXA2015080892135

- Difficulty date: July 23, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 105,626 hours, 18,064 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT WING INBD MID FLAP LOWER PANEL DENTED.  METAL HOT BOND REPAIR PERFORMED IAW EO B747-5750-58302-A AND RI-57-50-11015, REV A.
